Space time resonances [after Germain, Masmoudi, Shatah]
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1053, 34 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__352__355_0,
     author = {Lannes, David},
     title = {Space time resonances [after Germain, Masmoudi, Shatah]},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1053},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     zbl = {1304.35006},
     mrnumber = {3087351},
     language = {en},
     url = {archive.numdam.org/item/AST_2013__352__355_0/}
}
Lannes, David. Space time resonances [after Germain, Masmoudi, Shatah], dans Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1053, 34 p. http://archive.numdam.org/item/AST_2013__352__355_0/

[1] S. Alinhac - "Blowup of small data solutions for a quasilinear wave equation in two space dimensions", Ann. of Math. 149 (1999), no. 1, p. 97-127. | Article | EuDML 125548 | MR 1680539 | Zbl 1080.35043

[2] K. Barrailh & D. Lannes - "A general framework for diffractive optics and its applications to lasers with large spectrums and short pulses", SIAM J. Math. Anal. 34 (2002), no. 3, p. 636-674. | Article | MR 1970887 | Zbl 1032.78015

[3] D. Christodoulou - "Global solutions of nonlinear hyperbolic equations for small initial data", Comm. Pure Appl. Math. 39 (1986), no. 2, p. 267-282. | Article | MR 820070 | Zbl 0612.35090

[4] D. Christodoulou & S. Klainerman - The global nonlinear stability of the Minkowski space, Princeton Mathematical Series, vol. 41, Princeton Univ. Press, 1993. | MR 1316662 | Zbl 0827.53055

[5] T. Colin - "Rigorous derivation of the nonlinear Schrödinger equation and Davey-Stewartson systems from quadratic hyperbolic systems", Asymptot. Anal. 31 (2002), no. 1, p. 69-91. | MR 1932182 | Zbl 1028.35140

[6] W. Craig & M. D. Groves - "Hamiltonian long-wave approximations to the water-wave problem", Wave Motion 19 (1994), no. 4, p. 367-389. | Article | MR 1285131 | Zbl 0929.76015

[7] W. Craig & C. Sulem - "Numerical simulation of gravity waves", J. Comput. Phys. 108 (1993), no. 1, p. 73-83. | Article | MR 1239970 | Zbl 0778.76072

[8] M. Dafermos & I. Rodnianski - "A new physical-space approach to decay for the wave equation with applications to black hole spacetimes", in XVIth International Congress on Mathematical Physics, World Sci. Publ., Hackensack, NJ, 2010, p. 421-432. | Article | MR 2730803 | Zbl 1211.83019

[9] J.-M. Delort - "Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1", Ann. Sci. École Norm. Sup. 34 (2001), no. 1, p. 1-61. | Article | EuDML 82538 | Numdam | MR 1833089 | Zbl 0990.35119

[9] J.-M. Delort - "Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1", erratum: Ann. Sci. École Norm. Sup. 39 (2006), 335-345. | Article | EuDML 82687 | Numdam | MR 2245535 | Zbl 1109.35095

[10] P. Donnat, J.-L. Joly, G. Metivier & J. Rauch - "Diffractive nonlinear geometric optics", in Séminaire sur les Équations aux Dérivées Partielles, 1995-1996, Sémin. Équ. Dériv. Partielles, École Polytech., 1996, exp. n° XVII. | EuDML 112128 | Numdam | MR 1604366 | Zbl 0910.35076

[11] V. Georgiev, S. Lucente & G. Ziliotti - "Decay estimates for hyperbolic systems", Hokkaido Math. J. 33 (2004), no. 1, p. 83-113. | Article | MR 2034809 | Zbl 1053.35028

[12] P. Germain - "Global solutions for coupled Klein-Gordon equations with different speeds", to appear in Ann. Inst. Fourier. | Numdam | MR 2976318 | Zbl 1255.35162

[13] P. Germain & N. Masmoudi - "Global existence for the Euler-Maxwell system", submitted. | Article | MR 3239096 | Zbl 1311.35195

[14] P. Germain, N. Masmoudi & J. Shatah - "Global solutions for 3D quadratic Schrödinger equations", Int. Math. Res. Not. 2009 (2009), no. 3, p. 414-432. | MR 2482120 | Zbl 1156.35087

[15] P. Germain, "Global solutions for 2D quadratic Schrödinger equations", J. Math. Pures Appl. 97 (2012), no. 5, p. 505-543. | Article | MR 2914945 | Zbl 1244.35134

[16] P. Germain, "Global solutions for the gravity water waves equation in dimension 3", Ann. of Math. 175 (2012), no. 2, p. 691-754. | Article | MR 2993751 | Zbl 1241.35003

[17] S. Gustafson, K. Nakanishi & T.-P. Tsai - "Global dispersive solutions for the Gross-Pitaevskii equation in two and three dimensions", Ann. Henri Poincaré 8 (2007), no. 7, p. 1303-1331. | Article | MR 2360438 | Zbl 1375.35485

[18] S. Gustafson, K. Nakanishi & T.-P. Tsai, "Scattering theory for the Gross-Pitaevskii equation in three dimensions", Commun. Contemp. Math. 11 (2009), no. 4, p. 657-707. | Article | MR 2559713 | Zbl 1180.35481

[19] B. Hanouzet & J.-L. Joly - "Applications bilinéaires compatibles avec un opérateur hyperbolique", Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987), no. 4, p. 357-376. | Article | EuDML 78136 | Numdam | MR 917742 | Zbl 0653.35053

[20] N. Hayashi & P. I. Naumkin - "Asymptotics for large time of solutions to the nonlinear Schrödinger and Hartree equations", Amer. J. Math. 120 (1998), no. 2, p. 369-389. | Article | MR 1613646 | Zbl 0917.35128

[21] L. Hörmander - Lectures on nonlinear hyperbolic differential equations, Mathématiques & Applications, vol. 26, Springer, 1997. | MR 1466700 | Zbl 0881.35001

[22] F. John - "Blow-up for quasilinear wave equations in three space dimensions", Comm. Pure Appl. Math. 34 (1981), no. 1, p. 29-51. | Article | MR 600571 | Zbl 0453.35060

[23] J.-L. Joly, G. Metivier & J. Rauch - "Diffractive nonlinear geometric optics with rectification", Indiana Univ. Math. J. 47 (1998), no. 4, p. 1167-1241. | MR 1687154 | Zbl 0928.35093

[24] J.-L. Joly, G. Metivier & J. Rauch, "Transparent nonlinear geometric optics and Maxwell-Bloch equations", J. Differential Equations 166 (2000), no. 1, p. 175-250. | Article | MR 1779260 | Zbl 1170.78311

[25] S. Klainerman - "Uniform decay estimates and the Lorentz invariance of the classical wave equation", Comm. Pure Appl. Math. 38 (1985), no. 3, p. 321-332. | Article | MR 784477 | Zbl 0635.35059

[26] S. Klainerman, "The null condition and global existence to nonlinear wave equations", in Nonlinear systems of partial differential equations in applied mathematics, Part 1 (Santa Fe, N.M., 1984), Lectures in Appl. Math., vol. 23, Amer. Math. Soc., 1986, p. 293-326. | MR 837683 | Zbl 0599.35105

[27] S. Klainerman, "Linear stability of black holes (d'après M. Dafermos et I. Rodnianski)", Séminaire Bourbaki, vol. 2009/2010, exposé n° 1015, Astérisque 339 (2011), p. 91-135. | Numdam | MR 2906351 | Zbl 1361.53002

[28] S. Klainerman & M. Machedon - "Smoothing estimates for null forms and applications", Int. Math. Res. Not. 1994 (1994), no. 9, p. 383-390. | Article | MR 1301438 | Zbl 0832.35096

[29] D. Lannes - "Dispersive effects for nonlinear geometrical optics with rectification", Asymptot. Anal. 18 (1998), nos. 1-2, p. 111-146. | MR 1657485 | Zbl 0931.35091

[30] H. Lindblad & I. Rodnianski - "Global existence for the Einstein vacuum equations in wave coordinates", Comm. Math. Phys. 256 (2005), no. 1, p. 43-110. | Article | MR 2134337 | Zbl 1081.83003

[31] K. Moriyama, S. Tonegawa & Y. Tsutsumi - "Almost global existence of solutions for the quadratic semilinear Klein-Gordon equation in one space dimension", Funkcial. Ekvac. 40 (1997), no. 2, p. 313-333. | MR 1480281 | Zbl 0891.35142

[32] F. Murat - "Compacité par compensation: condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant", Ann. Scuola Norm. Sup. Pisa Cl. Sci. 8 (1981), no. 1, p. 69-102. | EuDML 83855 | Numdam | MR 616901 | Zbl 0464.46034

[33] T. Ozawa, K. Tsutaya & Y. Tsutsumi - "Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions", Math. Z. 222 (1996), no. 3, p. 341-362. | Article | EuDML 174888 | MR 1400196 | Zbl 0877.35030

[34] J. Shatah - "Normal forms and quadratic nonlinear Klein-Gordon equations", Comm. Pure Appl. Math. 38 (1985), no. 5, p. 685-696. | Article | MR 803256 | Zbl 0597.35101

[35] J. Shatah & C. Zeng - "Geometry and a priori estimates for free boundary problems of the Euler equation", Comm. Pure Appl. Math. 61 (2008), no. 5, p. 698-744. | Article | MR 2388661 | Zbl 1174.76001

[36] J. C. H. Simon - "A wave operator for a nonlinear Klein-Gordon equation", Lett. Math. Phys. 7 (1983), no. 5, p. 387-398. | Article | MR 719852 | Zbl 0539.35007

[37] J. C. H. Simon & E. Taflin - "The Cauchy problem for nonlinear Klein-Gordon equations", Comm. Math. Phys. 152 (1993), no. 3, p. 433-478. | Article | MR 1213298 | Zbl 0783.35066

[38] C. D. Sogge - Lectures on non-linear wave equations, International Press, 2008. | MR 2455195 | Zbl 1165.35001

[39] W. A. Strauss - "Nonlinear scattering theory at low energy", J. Funct. Anal. 41 (1981), no. 1, p. 110-133. | Article | MR 614228 | Zbl 0466.47006

[40] L. Tartar - "Compensated compactness and applications to partial differential equations", in Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV, Res. Notes in Math., vol. 39, Pitman, 1979, p. 136-212. | MR 584398 | Zbl 0437.35004

[41] S. Wu - "Well-posedness in Sobolev spaces of the full water wave problem in 2-D", Invent. Math. 130 (1997), no. 1, p. 39-72. | Article | MR 1471885 | Zbl 0892.76009

[42] S. Wu, "Well-posedness in Sobolev spaces of the full water wave problem in 3-D", J. Amer. Math. Soc. 12 (1999), no. 2, p. 445-495. | Article | MR 1641609 | Zbl 0921.76017

[43] S. Wu, "Almost global wellposedness of the 2-D full water wave problem", Invent. Math. 177 (2009), no. 1, p. 45-135. | Article | Zbl 1181.35205

[44] S. Wu, "Global wellposedness of the 3-D full water wave problem", Invent. Math. 184 (2011), no. 1, p. 125-220. | Article | Zbl 1221.35304